An univalent condition for a family of integral operator
Main Article Content
O. Altintas, H. Irmak, S. Owa and H. M. Srivastava,
Coefficient bounds for some families of starlike and convex functions of complex order, Appl. Math. Lett., 20(2007), 1218--1222.
D. Breaz, Integral Operators on Spaces of Univalent
Functions, Publishing House of the Romanian Academy of Sciences, Bucharest, in Romanian, 2004.
D. Breaz and N. Breaz, Univalence of an integral
operator, it Mathematica (Cluj) 47(70)(2005), 35--38.
D. Breaz, N. Breaz and H. M. Srivastava, An
extension of the univalent condition for a family of integral operators, Appl. Math. Lett., 22(2009), 41--44.
C.-Y. Gao, S.-M. Yuan and H. M. Srivastava, Some
functional inequalities and inclusion relationships associated with certain families of integral operators,
Comput. Math. Appl., 49(2005), 1787--1795.
S. Owa, M. Nunokawa, H. Saitoh and H. M.
Srivastava, Close-to-convexity of certain analytic functions, Appl. Math. Lett., 15(2002), 63--69.
V. Pescar, A new generalization of Ahlfors's and
Becker's criterion of univalence, Bull. Malaysian Math.
Soc. (Ser.2) 19(1996), 53--54.
V. Pescar, On the univalence of some integral operators, J. Indian Acad. Math., 27(2005), 239-243.